# SDR SIMA201022802

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 25,024 hours, 23,996 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569000423
- Part serial: 167
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT POWER CONTROL ACTUATOR ATTACH FITTING OUTBOARD BUSHING TO BE MIGRATING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AILERON POWER CONTROL ACTUATOR FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
